Jump to ContentJump to Main Navigation
Show Summary Details

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2015: 0.512

SCImago Journal Rank (SJR) 2015: 0.521
Source Normalized Impact per Paper (SNIP) 2015: 1.233
Impact per Publication (IPP) 2015: 0.546

Mathematical Citation Quotient (MCQ) 2015: 0.39

Open Access
Online
ISSN
2391-5455
See all formats and pricing
Volume 2, Issue 3 (Jun 2004)

Issues

Discrete limit theorems for general Dirichlet series. III

A. Laurinčikas
  • Vilnius University
  • Email:
/ R. Macaitienė
  • Vilnius University
  • Email:
Published Online: 2004-06-01 | DOI: https://doi.org/10.2478/BF02475231

Abstract

Here we prove a limit theorem in the sense of the weak convergence of probability measures in the space of meromorphic functions for a general Dirichlet series. The explicit form of the limit measure in this theorem is given.

Keywords: Dirichlet series; probability measure; random element; weak convergence

Keywords: 11M41; 30B50; 60B10

  • [1] P. Billingsley:Convergence of Probability Measures, Wiley, New York, 1968.

  • [2] H. Bohr and B. Jessen: “Über die Werverteilung der Riemannschen Zeta function”. Erste Mitteilung.Acta Math., Vol. 54, (1930), pp. 1–35. [Crossref]

  • [3] H. Bohr and B. Jessen: “Über die Werverteilung der Riemannschen Zeta function”. Zweite Mitteilung,Acta Math., Vol. 54, (1932), pp. 1–55.

  • [4] J. Genys and A. Laurinčikas: “Value distribution of general Dirichlet series IV”,Lith. Math. J., Vol. 43, No. 3, (2003), pp. 342–358;Lith. Math. J., Vol. 43, No. 3, (2003), pp. 281–294 (in Russian). http://dx.doi.org/10.1023/A:1026189318741 [Crossref]

  • [5] A. Laurinčikas:Limit Theorems for the Riemann Zeta-Function, Kluwer, Dordrecht, 1996.

  • [6] A. Laurinčikas: “Value distribution of general Dirichlet series”, In: B. Grigelionis et al. (Eds.):Probab. Theory and Math. Statistics; Proceedings of the seventh Vilnius, TEV, Vilnius, (1999), pp. 405–414.

  • [7] A. Laurinčikas: “Value distribution of general Dirichlet series. II”,Lith. Math. J., Vol. 41, No. 4, (2001), pp. 351–360. http://dx.doi.org/10.1023/A:1013860521038 [Crossref]

  • [8] A. Laurinčikas: “Limit theorems for general Dirichlet series”,Theory Stoch. Proc., Vol. 8, No. 24, (2002), pp. 256–268.

  • [9] A. Laurinčikas, W. Schwarz and J. Steuding: “Value distribution of general Dirichelet series. III”, In: A. Dubickas et al. (Eds.):Analytic and Probab. Methods in Number Theory. Proc. The Third Palanga Conf., TEV, Vilnius, (2002), pp. 137–156.

  • [10] A. Laurinčikas and R. Macaitienė: “Discrete limit theorems for general Dirichlet series. I,”Chebyshevski sbornik, Vol. 4, No. 3, (2003), pp. 156–170.

  • [11] R. Macaitienė: “Discrete limit theorems for general Dirichlet polynomials”,Lith. Math. J., Vol. 42 (spec. issue), (2002), pp. 705–709.

  • [12] R. Macaitienė: “Discrete limit theorems for general Dirichlet series. II”,Lith. Math. J., (to appear).

  • [13] H.L. Montgomery:Topics in multiplicative number theory, Springer, Berlin, 1971.

  • [14] E.M. Nikishin: “Dirichlet series with independent exponents and certain of their applications”,Matem.sb, Vol. 96, No. 1, (1975), pp. 3–40 (in Russian).

  • [15] Y.G. Sinai:Introduction to Ergodic Theory, Princeton Univ. Press, 1976.

  • [16] A.A. Tempelman:Ergodic Theorems on Groups, Mokslas, Vilnius, 1986.

About the article

Published Online: 2004-06-01

Published in Print: 2004-06-01


Citation Information: Open Mathematics, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475231. Export Citation

© 2004 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. (CC BY-NC-ND 3.0)

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
[2]
Renata Macaitienė
Acta Applicandae Mathematicae, 2007, Volume 97, Number 1-3, Page 99
[3]
Renata Macaitiene
Analysis, 2007, Volume 26, Number 3, Page 373

Comments (0)

Please log in or register to comment.
Log in